# SDR DL72S961061

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 6565162256A
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH POINT FOR BULLNOSE CRACKED.  REPAIRED PER SRM 57-50-3.
